# SDR DALA2020111303711

- Difficulty date: October 25, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 15,348 hours, 6,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT AT STATION 348.2 AT S 21R 1.25" FWD AND 2.75" UP OF S21R .060 DEEP.  REPAIR ACCOMPLISHED USING PRI 588389-14 REV A C/W ERA 588389-14 REV B SEC II.
